| Model Number |
193.122 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.It is possible that the reported issue occurred due to excessive contraction torque when repositioning the implant, as there is no torque-limit on the handle for this direction; however, an exact cause could not be determined.
Event or Problem Description
It was reported that an assembled rise implant broke apart while being repositioned, and parts of the implant were left in the patient.This event occurred in japan.